# SDR DALA2019030301430

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN AROUND LT AFT FIXED NLG DOOR HINGE AREA. (FUS). NRC 00026: FUSELAGE SKIN AROUND LT AFT FIXED NLG DOOR HINGE AREA WAS REPAIRED PER SRM 53-10-01-2R. REPAIR 11. (LP #0966970)
